Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 25, 2009, 2:38 PM MDT. It took effect at Mar 26, 2009, 11:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2009, 2:38 PM MDT (20:38 UTC)
- In effect from
- Mar 26, 2009, 11:00 AM MDT
- Expired
- Mar 26, 2009, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 252038 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT WED MAR 25 2009 ...GUSTY WEST TO SOUTHWEST WINDS EXPECTED THURSDAY... .A POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE GREAT BASIN WILL APPROACH NEW MEXICO FROM THE NORTHWEST THURSDAY MORNING. STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF THIS SYSTEM MAINLY OVER THE LOWER RIO GRANDE VALLEY...THE MANZANO MOUNTAINS...THE LOWER ESTANCIA VALLEY...AND LINCOLN COUNTY LATE THURSDAY MORNING. A COLD FRONT WILL SLICE THROUGH THE AREA THURSDAY AFTERNOON TURNING WINDS TO THE NORTHWEST AND USHERING IN MUCH COLDER AIR. WINDS ARE EXPECTED TO GRADUALLY DIMINISH EARLY THURSDAY EVENING. NMZ010-011-015>017-026-260500- /O.NEW.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SOCORRO...CARRIZOZO...RUIDOSO 238 PM MDT WED MAR 25 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
3 follow-up statements
000 WWUS75 KABQ 260406 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1006 PM MDT WED MAR 25 2009 ...STRONG WEST TO SOUTHWEST WINDS EXPECTED THURSDAY... .A POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE GREAT BASIN WILL APPROACH NEW MEXICO FROM THE NORTHWEST THURSDAY MORNING. STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF THIS SYSTEM MAINLY OVER THE SOUTHWEST MOUNTAINS...LOWER RIO GRANDE VALLEY...MANZANO MOUNTAINS...LOWER ESTANCIA VALLEY...AND LINCOLN COUNTY LATE THURSDAY MORNING. A COLD FRONT WILL SLICE THROUGH THE AREA THURSDAY AFTERNOON TURNING WINDS TO THE NORTHWEST AND USHERING IN MUCH COLDER AIR. WINDS ARE EXPECTED TO GRADUALLY DIMINISH EARLY THURSDAY EVENING. NMZ014-261200- /O.EXA.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/ SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITY OF...GLENWOOD 1006 PM MDT WED MAR 25 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ010-011-015>017-026-261200- /O.CON.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SOCORRO...CARRIZOZO...RUIDOSO 1006 PM MDT WED MAR 25 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
000 WWUS75 KABQ 261152 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT THU MAR 26 2009 ...STRONG WEST TO SOUTHWEST WINDS EXPECTED TODAY... .AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP AT THE SURFACE IN EAST CENTRAL NEW MEXICO AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM INCHES TOWARD THE FOUR CORNERS REGION TODAY. THIS SCENARIO WILL CREATE STRONG WEST SOUTHWEST WINDS OVER THE SOUTHWEST MOUNTAINS...LOWER RIO GRANDE VALLEY...MANZANO MOUNTAINS...LOWER ESTANCIA VALLEY...AND LINCOLN COUNTY LATE THIS MORNING. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...AND WILL GRADUALLY SHIFT IN DIRECTION AND DECREASE IN SPEED BY THE EVENING AS A COLD FRONT PUSHES THROUGH. NMZ010-011-014>017-026-270000- /O.CON.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO 552 AM MDT THU MAR 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. WEST SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATE MORNING. LOCALIZED AREAS OF BLOWING DUST CAN BE EXPECTED...REDUCING VISIBILITY AT TIMES. WINDS WILL SHIFT MORE NORTHWESTERLY THURSDAY EVENING AS A STRONG COLD FRONT MOVES THROUGH THE AREA...AND GUSTY WINDS WILL GRADUALLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
000 WWUS75 KABQ 262345 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 PM MDT THU MAR 26 2009 NMZ010-011-014>017-026-270045- /O.EXP.KABQ.WI.Y.0018.000000T0000Z-090327T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO 545 PM MDT THU MAR 26 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. STRONG AND GUSTY WINDS HAVE LARGELY SUBSIDED ACROSS THE WIND ADVISORY AREA THIS EVENING. HOWEVER...BRIEF STRONG AND GUSTY WINDS WILL REMAIN POSSIBLE FOR AN HOUR OR TWO ACROSS THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY ALONG A COLD FRONT. THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:43 AM MDT, 10 hours 55 minutes earlier.
Area forecast discussion, Mar 25, 3:43 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 AM MDT WED MAR 25 2009 .DISCUSSION... TIME IS A LITTLE SHORT AS THERE WERE A LOT OF ISSUES TO CONSIDER...SO THIS TO BE A LITTLE TRUNCATED AS WELL. AFTER SOME INTERNAL MENTAL HARANGUING AND DISCUSSING SITUATION WITH MY SHIFT PARTNER...DECIDED TO GO WITH A WINTER STORM WATCH FOR ZONES 2 AND 4 AS THE ONSET IS SOON ENOUGH...ROUGHLY 12Z THU...TO GO WITH A WATCH. CONSIDERED ADDING 3 IN THIS AS WELL...BUT NOT AS CONFIDENT THAT ZONE WILL REACH WARNING CRITERIA SNOWFALL AS AM ABOUT 2 AND 4. ALSO CONSIDERED 5...6 AND 7 AS WELL BUT ONSET THERE TO BE MORE LIKE 21Z TO 04Z AND FELT THAT TO BE JUST A LITTLE TOO LONG AN ONSET TIME WINDOW TO HOIST WATCH JUST YET...THOUGH NAM AND GFS STARTING TO COME TOGETHER A LITTLE BETTER ON ARRIVAL OF FRONT SOUTHWARD INTO THAT AREA. WINTRY UPPER SYSTEM LOOKS FAIRLY POTENT AND MODELS FCST TRACK HAS REMAINED JUST CONSISTENT ENOUGH FROM RUN TO RUN THAT CRITERIA SNOWFALL IN ALL THESE AFOREMENTIONED ZONES SEEMS TO BE LIKELY ENOUGH THAT A WATCH SEEMED WARRANTED. STILL EVEN A 50 TO 100 MILE DEVIATION IN TRACK WILL NECESSITATE TWEAKS TO AMOUNTS AND TO AREAL COVERAGE OF WSW PRODUCTS. CAME DOWN SLIGHTLY ON 1 OR 2 OF THE 12 HR SNOW AMT GRIDS AND STORM TOTAL GRID AS SYSTEM MAY COME THROUGH NM JUST A BIT QUICKER THAN EARLIER THOUGHT...BUT LATER SHIFTS MAY CONSIDER THAT THESE SNOW AMOUNTS MAY STILL BE JUST SLIGHTLY TOO HIGH. ALSO LOOKING AT SOME STRONG WINDS DURING THE THU TO FRI PERIOD. AFTER THIS SYSTEM SWINGS OUT...QUIETER AND LESS WINDY SAT...BUT ANOTHER SYSTEM TRACKING MUCH FARTHER TO N SUN AND MON WILL BRING INCREASED WINDS AGAIN TO MUCH OF FCST AREA. 43 && .AVIATION... VFR CONDITIONS WILL CONTINUE AT ALL TAF SITES OVER THE NEXT 24 HOURS. BREEZY TO WINDY CONDITIONS ARE EXPECTED FROM 18-02Z FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS WITH SURFACE GUSTS OF 35-40KTS POSSIBLE. IN ADDITION...AN UPPER LEVEL STORM SYSTEM WILL APPROACH NORTHERN PORTIONS OF THE STATE BY EARLY THURSDAY MORNING. THIS WILL BRING INCREASING CHANCES FOR SNOW AND LOWERING CIGS AND VSBYS AFTER 09Z BUT NOT LIKELY TO AFFECT AREA TAF SITES THIS FORECAST PERIOD. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. THIS INCLUDES ALL AREAS ALONG INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET WITH FAIR TO POOR OVERNIGHT RECOVERIES EXPECTED OVER THE NORTHEAST PLAINS AND POOR RECOVERIES FROM THE LOWER-MIDDLE RIO GRANDE VALLEY EAST TO THE EASTERN PLAINS. A POTENT UPPER LEVEL STORM SYSTEM WILL SWEEP ACROSS NEW MEXICO THURSDAY AND FRIDAY BRINGING INCREASING CHANCES OF PRECIPITATION...ESPECIALLY OVER CENTRAL...NORTHERN AND NORTHEAST PORTIONS OF THE STATE. THIS WILL LIKELY APPEASE ANY CRITICAL FIRE WEATHER THREAT. IN ADDITION TO THE PRECIPITATION CHANCES...A STRONG COLD FRONT WILL BARREL SOUTH ACROSS MUCH OF THE PLAINS THURSDAY AFTERNOON AND EVENING. THE FRONT WILL BE ACCOMPANIED BY STRONG WINDS AND MUCH COLDER TEMPERATURES. BEHIND THIS SYSTEM...CONDITIONS WILL LIKELY IMPROVE BY LATER FRIDAY AND SATURDAY AS HIGH PRESSURE AND NORTHWEST FLOW BUILDS BACK INTO NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS COULD RETURN TO THE PLAINS ON SUNDAY AS A STRONG SURFACE LOW DEVELOPS NEAR THE OKLAHOMA PANHANDLE AND INDUCES A TIGHT SURFACE PRESSURE GRADIENT OVER MUCH OF THE REGION. SUNDAY AFTERNOON AND EVENING LOOK TO BE QUITE WINDY AND DRY AND THIS PATTERN WILL NEED TO BE MONITORED OVER THE NEXT COUPLE OF DAYS. WINDY AND DRY CONDITIONS ARE LIKELY TO CONTINUE INTO MONDAY BEFORE THE NEXT UPPER LEVEL TROUGH/STORM SYSTEM APPROACHES FROM THE NORTHWEST BY THE MIDDLE OF NEXT WEEK. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 34 48 24 / 0 10 40 40 GALLUP.......................... 55 31 45 21 / 0 0 40 30 GRANTS.......................... 56 31 50 24 / 0 0 30 40 GLENWOOD........................ 68 30 60 32 / 0 0 10 10 CHAMA........................... 47 25 35 17 / 10 20 60 60 LOS ALAMOS...................... 51 34 41 23 / 0 5 30 50 RED RIVER....................... 45 23 33 14 / 10 5 50 70 TAOS............................ 51 26 45 17 / 5 0 30 60 SANTA FE........................ 53 30 45 20 / 5 0 20 50 SANTA FE AIRPORT................ 56 32 48 23 / 0 0 20 50 ESPANOLA........................ 57 28 49 25 / 0 0 20 50 ALBUQUERQUE HEIGHTS............. 60 39 55 31 / 0 0 10 30 ALBUQUERQUE VALLEY.............. 62 36 57 31 / 0 0 10 30 ALBUQUERQUE FOOTHILLS........... 58 36 52 30 / 0 0 20 40 ALBUQUERQUE WEST MESA........... 61 37 55 30 / 0 0 20 30 SOCORRO......................... 67 38 59 33 / 0 0 10 20 SANDIA PARK/CEDAR CREST......... 56 33 48 20 / 0 0 20 60 MORIARTY/ESTANCIA............... 58 33 51 26 / 0 0 10 40 CARRIZOZO....................... 64 34 61 27 / 0 0 0 10 RUIDOSO......................... 57 34 57 25 / 0 0 0 20 RATON........................... 55 27 44 15 / 5 0 30 70 LAS VEGAS....................... 55 32 45 17 / 5 0 20 50 ROY............................. 58 32 47 17 / 5 0 20 70 CLAYTON......................... 60 30 47 17 / 5 0 20 70 SANTA ROSA...................... 67 37 61 26 / 0 0 10 30 TUCUMCARI....................... 66 37 62 25 / 5 0 5 40 FORT SUMNER..................... 68 36 66 27 / 0 0 0 20 CLOVIS.......................... 68 38 67 27 / 0 0 0 20 PORTALES........................ 70 38 70 29 / 0 0 0 10 ROSWELL......................... 74 41 72 34 / 0 0 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING ZONES...NMZ002-004. RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ107-108. && 43/17
Hazardous weather outlook, Mar 25, 6:00 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED MAR 25 2009 NMZ001>021-026-261200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY THROUGH FRIDAY...THERE IS INCREASING POTENTIAL FOR SIGNIFICANT ACCUMULATING SNOWFALL ACROSS NORTHERN AND PORTIONS OF CENTRAL NEW MEXICO THURSDAY INTO FRIDAY. STRONG WINDS ALSO WILL ACCOMPANY THIS SYSTEM. CURRENTLY THE GREATEST IMPACT AND SNOWFALL AMOUNTS ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ON EASTWARD. FIVE TO TEN INCHES OF NEW SNOW IS A GOOD POSSIBILITY IN THE NORTHERN MOUNTAINS EASTWARD BETWEEN THURSDAY AND FRIDAY WITH LESSER AMOUNTS FARTHER TO THE SOUTH AND WEST. A FEW THUNDERSTORMS ARE NOT OUT OF THE QUESTION MAINLY AHEAD OF THE SYSTEM. ANOTHER MAJOR WEATHER SYSTEM MAY IMPACT NORTH AND CENTRAL NEW MEXICO LATER NEXT WEEK...THOUGH THERE IS STRONG FORECAST MODEL DISAGREEMENT IN THE TIMING OF THIS SYSTEM...ANYTIME BETWEEN MIDWEEK AND THE END OF THE WEEK. NO HAZARDOUS WEATHER IS EXPECTED FROM SATURDAY THROUGH MONDAY... HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SNOW REPORTS ARE ENCOURAGED WITH THE UPCOMING STORM. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:19 AM MDT | Red Flag Warning | ABQ | 17 hr | |
| Mar 25, 4:43 AM MDT | Winter Storm Watch | ABQ | 35 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.